Existence and Convergence of Weak Positive Solutions of -Delta-U=un/(n-2) in Bounded Domains of Rn, N-Greater-Than-or-Equal-to-3 - Archive ouverte HAL Accéder directement au contenu
Article Dans Une Revue Comptes rendus de l'Académie des sciences. Série I, Mathématique Année : 1992

Existence and Convergence of Weak Positive Solutions of -Delta-U=un/(n-2) in Bounded Domains of Rn, N-Greater-Than-or-Equal-to-3

(1)
1
F. Pacard
  • Fonction : Auteur

Résumé

We prove the existence of infinitely many positive solutions having prescribed singularities for the problem - DELTA(u) = u(n/(n-2)) in bounded domains of R(n), n greater-than-or-equal-to 3.
Fichier non déposé

Dates et versions

hal-00779872 , version 1 (22-01-2013)

Identifiants

  • HAL Id : hal-00779872 , version 1

Citer

F. Pacard. Existence and Convergence of Weak Positive Solutions of -Delta-U=un/(n-2) in Bounded Domains of Rn, N-Greater-Than-or-Equal-to-3. Comptes rendus de l'Académie des sciences. Série I, Mathématique, 1992, 314 (10), pp.729-734. ⟨hal-00779872⟩
59 Consultations
0 Téléchargements

Partager

Gmail Facebook Twitter LinkedIn More